Committed to Your Recovery

502.242.8877

Call Today for a Free Consultation!

January

Blog Posts in January, 2014

  • Risperdal Causes Young Man to Develop Large Breasts

    We were contacted by the father of a young man who had developed large breasts over the past year or so. This teenager was taking a medication called Risperdal (made by Johnson & Johnson) and had developed a condition called Gynecomastia. He developed breasts that would be typical of a post-puberty female. As it turns out, many cases across the country allege the rapid growth of “female-like” ...
    Continue Reading
  • Compression Injuries During Surgery, Who is to Blame?

    We were contacted by a middle aged woman who had recently undergone surgery. She and her family were told that her surgery was anticipated to last approximately an hour and a half. Concerns arose during the surgery and, ultimately, the surgery lasted almost six hours. When the patient awoke, she had pain, numbness and partial paralysis in both arms. Obviously she was asleep during the surgery, ...
    Continue Reading
  • Was Lipitor the Cause of Type II Diabetes?

    A woman in her mid-fifties contacted our office to discuss her recent diagnosis of Type II Diabetes. She had been prescribed Lipitor to help lower her cholesterol. In fact, results from a recent study showed a drastic increase in Type II Diabetes in menopausal women using Lipitor. One of the criteria as we consider cases has to do with the potential client’s body mass index (BMI). Typically, women ...
    Continue Reading
Page 1 of 1